MAUDE Adverse Event Report: VYAIRE MEDICAL INC. BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL INC. BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L; VENTILATOR, HIGH FREQUENCY
Model Number BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the boxed patient circuit assy, 3100a, 850s broke apart.It happened during setup, prior to patient use.
 
Additional Manufacturer Narrative
"device evaluation: result of investigation: no physical sample was sent for investigation, however a picture of the fg was provided where we can dee a disconnection on one of the circuit joints.The lot number was not provided and we were unable to review the device history record.We need the physical sample to perform a further investigation, therefore the root cause was not confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.".

Brand Name
BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15526087
Report Number8030673-2022-00271
Device Sequence Number2584104
Product Code LSZ
UDI-Device Identifier50190752159820
UDI-Public(01)50190752159820
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L
Device Catalogue Number29028-011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date10/01/2022
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown